# SDR SIMA20160701001

- Difficulty date: July 1, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 31,484 hours, 27,279 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A ADVISED MAIN DOOR HARD TO OPEN.   LUBRICATED MAIN DOOR ACTUATING AND LOCKING MECHANISM IAW AMM-52-18-00, OPS CHECK SATISFACTORY.
